# SDR SIMA200723218

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 15,794 hours, 14,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606015
- Condition: Corroded
- Location: Zone 100
- Part time: 15,794 hours, 14,412 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SEAT TRACK BETWEEN FRAMES 23 AND 34 CORRODED, NICKED AND GOUGED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-01-06.  AIRCRAFT RETURNED TO SERVICE.
